# SDR AALA200801120

- Difficulty date: April 28, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

YYZ  INFLIGHT T1586/28APR - DURING APPROACH CREW REPORTED A SYSTEM HYDRAULIC QUANTITY LOSS AND ENGINE DRIVEN PUMP LOW PRESSURE INDICATION.  LANDED YYZ WITHOUT INCIDENT.  FOUND CRACKED HYDRAULIC LINE IN LEFT ENGINE PYLON.  REPLACED HYDRAULIC LINE IN LEFT ENGINE PYLON AND REPLACED BOTH LEFT AND RIGHT ENGINE DRIVEN PUMPS AND CASE DRAIN FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
